On pseudoanalyticity of continuous functions with constant σ-extension
Abstract
The theorem on pseudoanalyticity of continuous functions with constant σ-extension is proved; this is an analog of the well known results due to Bohr, Rademacher, Men'shov, and Trokhimchuk concerning the analyticity of functions with constant extension.Downloads
Published
25.04.1993
Issue
Section
Research articles
How to Cite
Bondar, A. V., and E. A. Lukyanova. “On Pseudoanalyticity of Continuous Functions With Constant σ-Extension”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 4, Apr. 1993, pp. 459–465, https://umj.imath.kiev.ua/index.php/umj/article/view/5832.